# SDR ASAA2016032116345

- Difficulty date: March 21, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 45,793 hours, 17,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750217
- Condition: Corroded
- Location: Bs 727-727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, LT FLOOR SUPPORT ZEE CHANNEL SECTION IS CORRODED, APPROXIMATELY BS 727+4 TO BS 727F+10.  ACFT GROUNDED.  REMOVED CORROSION ON AFT CARGO LT FLOOR SUPPORT ZEE CHANNEL AT BS 727+4  TO BS 727F+10, ORIGINAL MATERIAL IS .040 REMOVED .007 REMAINING MATERIAL .033,  FOUND TO BE OUT OF LIMITS AI2W SRM 53-00-53-1A2 RECEIVED NEW  MATERIAL PN BAC1496-377-7075 T62, REPLACED ZEE CHANNEL SECTION APPROXIMATELY BS 727+4 TO 727+10 IAW SRM 53-00-53-2R-5 .
